# SDR QXEA200701648

- Difficulty date: November 3, 2007
- Submitted: November 5, 2007
- Operation: Air carrier
- Aircraft: N367PH
- Make and model: Dhav DHC8202
- Aircraft serial: 511
- Aircraft time: 20,315 hours, 29,357 cycles
- System (JASC): 7500 · Engine Bleed Air System
- Part: Pressure Switch
- Condition: Malfunctioned
- Location: Nr 1 Bleed
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

SEA FLIGHT NR 2104, AFTER ENGINE START NOTICED LOW FLOW OUT OF NR 1 BLEED, ISOLATED BOOT SYSTEM AND NOTED NR 1 DEICE PRESSURE AT 10 PSI WHILE NR 2 WAS 18 PSI WITH ENGINES OUT OF FEATHER AND POWER LEVERS JUST ABOVE DISC.  MAINTENANCE REPLACED NR 1 AND NR 2 55 AND 65 HIGH PRESSURE SWITCHES.  REPLACED 2121-K6 RELAY, DURING TROUBLESHOOTING WIRING.  OPERATIONAL CHECK GOOD.  AIRCRAFT RETURNED TO SERVICE.
